Waiting time for a non-Newtonian polytropic filtration equation with convection

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

2 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)4862-4885
Journal / PublicationJournal of Differential Equations
Volume252
Issue number9
Publication statusPublished - 1 May 2012

Abstract

In this paper, we study the waiting time phenomena for a class of non-Newtonian polytropic filtration equation with convection. According to the nonlinearity in the diffusion and the convection terms, some necessary and sufficient conditions on the initial data are given for the existence of waiting time. © 2012 Elsevier Inc.

Research Area(s)

  • Convection, Degenerate parabolicity, Interface, Waiting time